I have had throbbing pain under my 8th -10th left ribs that can fluctuates to unnoticeable to an 8?
I am a 25 year old female 1st year medical student, I have had throbbing pain under my 8th -10th left ribs that can fluctuates to unnoticeable to an 8. At the mid axillary line and seems to radiate towards the back and the front. I think it is worse in the evening. I have had the pain for 3 months originally it was accompanied by skeletal muscular pain near my scapula, which has since gone away since using a heating pad. The rib pain is worse when I am seated upright cross legged and is relieved by relaxed inhalation. Made worse by both forced inhalation and exhalation. The pain started off feeling like a stitch that wouldn’t go away and has shifted to more throbbing. I tried rubbing it out thinking it is just skeletal muscle pain just is an atypical location, I tried rubbing it out and all I ended up with was a bruise. I take Effexor (150mg) (been on it approx 4 months) for depression and vyvanse for add (on approx 5 years), I also have mirena (IUD). I am getting dizzy when i stand up and in the morning if I get out of bed to quickly I will make it a few steps before I need to sit down I will start getting dark spots in my vision. I had my blood pressure taken a month or so ago its was 112/84. I am worried that it might be something with my kidney or spleen or plura and hoping it is just med student idice acting up.
no unexplained weight changes
no urinary problems
no blood or mucus in stool
no obvious swollen lymph nodes
no changes in diet or life style
no changes in sleep
In my opinion it will mostly be a hiatal hernia ,do you have any stomach problems, reflux,? Does it increase after eating ?
The blood pressure is a bit low you need a CBC to check for anaemia.
Dark eye spots are depression medication related, as for your main complaint my opinion is that you need to do an x ray to check for rib angle fracture
Thanks for the query..
You should get a chest x ray and upper G.I Endoscopy done for ruling out the exact cause for pain..
Dark spots in vision can be related to medication or even stress and weakness can be a cause..
So you need to get a thorough examination done..
Hope this helps..